# SDR SWAA2024121659678

- Difficulty date: November 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125-3) AFT CARGO COMPARTMENT; FLOOR STRUCTURE; DOOR SHIELD CORRODED BS847-867; WL156; RBL24<[01] 01 - REMOVED AND REPLACED FLOOR STRUCTURE SHIELD ON AFT CARGO COMPARTMENT BETWEEN STA 847 TROUGH STA 867 AT RBL 24 AND WL 156 PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] AUDIT C/W
